# SDR FDEA202203290729

- Difficulty date: March 29, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC70571
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (D) ECCENTRIC HOLE   CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (D)   ECCENTRIC HOLE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-  50-02-2R REPAIR 5 FIGURE 201. ECCENTRIC OVERSIZED BUSHING FABRICATED BY MACHINING   AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.#1-5750-T0367755  PART 1 STEP   3 , TITLE: WINGS-FLIGHT SURFACES-LHW  FLAP VANE FITTING REWORKED-  TRACK SUPPORT   FITTINGS CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-4.REPAIR CLASSIFIED AS   MINOR PER GMM6-2-100.REFER TO SNRM NUMBER N01002 ATTACHED E.A.#1-5750-T0367755   PART 1 FOR DETAILS.
